# SDR IPXA2025120562383

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 29,204 hours, 4,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR DOES NOT CLOSE FLUSH WHEN CLOSED. COULD NOT DUPLICATE FAULT, HANDLE MECHANISM OPS CHECK GOOD IAW AMM 52-11-13
